MathSciNet Relay Station
MathSciNet bibliographic data
MR1062386 (91i:47009) 47A15 (47H09)
Fitzpatrick, Patrick M.; Goldberg, Seymour A remark on a paper of J. S. Ruan: "Invariant subspace of strictly singular operators'' [Proc. Amer. Math. Soc. 108 (1990), no. 4, 931–936; MR1002160 (90g:47009)]. Proc. Amer. Math. Soc. 112 (1991), no. 2, 601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement